MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analysis was performed on a cobas e 801 analytical unit with a serial number of (b)(6).The investigation determined that the anti-hcv g2 elecsys e2g 300 assay performed within specifications.Calibration and quality control data were reviewed and found to be within the expected ranges.No instrument-related issues were identified during the time of the reported event.The reported false positive result is consistent with the assay's specificity claim.Single false positive results can occur and are addressed in the product's method sheet, which recommends duplicate retesting and confirmation testing for initially reactive or borderline samples.Results are only considered positive after confirmation testing.A general reagent issue was excluded, and the reagent was confirmed to be performing as intended.
 
Event or Problem Description
The initial reporter alleged a possible false positive result with the anti-hcv g2 elecsys e2g 300 assay on the cobas e 801 analytical unit for one patient sample.On (b)(6) 2024, the elecsys anti-hcv ii assay generated a result of 53.1 coi (positive) on the cobas e 801 analytical unit.Testing of the same sample using a gold label method produced a negative result.Testing at another laboratory on the same date yielded a result of 47.1 coi (positive) with the elecsys anti-hcv ii assay on a cobas e 801 analytical unit, while testing with the abbott assay produced a result of 0.99 (negative).No original data were provided for the abbott or gold label methods.On (b)(6) 2024, polymerase chain reaction (pcr) testing of the sample produced a negative result.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23099314
Report Number1823260-2025-03251
Device Sequence Number8572804
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07026889190
Device Lot Number76727501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown